# SDR UALA2011111406198

- Difficulty date: November 12, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 43,918 hours, 17,322 cycles
- Engine: Iae V2522A5
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945122506
- Part serial: 38746
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL BUMPING.  AFTER 90 MINUTES AT CRUISE FL360 HAD LOW AMPLITUDE BUMPS FELT IN COCKPIT, OBSERVED BOTH AILERONS PULSE UP ONE INCH SIMULTANEOUSLY.  WITH ELAC1 OR ELAC2 OFF, THE BUMPING STOPPED.  SIMILAR BUMP NOTED WHEN SWITCHING ELAC1 OFF.  NOTED BY MAINTENANCE AND TOMC.  REF PTT 9182004, 9182003, 9182001. FAILED TEST FLIGHT FOR HISTORY OF FLIGHT CONTROL BUMPING. AFTER 90 MINUTES AT CRUISE FL360 HAD LOW AMPLITUDE BUMPS FELT IN COCKPIT, OBSERVED BOTH AILERONS PULSE UP ONE INCH SIMULTANEOUSLY. WITH ELAC1 OR ELAC2 OFF, THE BUMPING STOPPED. SIMILAR BUMP NOTED WHEN SWITCHING ELAC1 OFF. TEST FLIGHT AFTER REPAIRS HAVE BEEN COMPLETED,THIS ACFT. TEST FLT CREW CONFIRMED FIX IS GOOD DURING TEST FLT# 9825
